# SDR SWIA202053335

- Difficulty date: September 30, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE INBOARD BRACKET, BETWEEN INBOARD AND CENTER LEADING EDGE, IS CRACKED, FLAGGED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED NEW LT WING LEADING EDGE INBOARD BRACKET, BETWEEN INBOARD AND CENTER LEADING EDGE, REF CRJ 200 SRM.
